MAUDE Adverse Event Report: Synergetics, Inc 25ga Directional Laser Probe; Photocoagulator And Accessories

Synergetics, Inc 25ga Directional Laser Probe; Photocoagulator And Accessories
Model Number 55.26.25
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/27/2026
Type of Reportable Event Malfunction

Brand Name
25ga Directional Laser Probe
Common Device Name
Photocoagulator And Accessories
Manufacturer (Section D)
Synergetics, Inc
3845 corporate centre drive
o'fallon MO 63368
Manufacturer (Section G)
Synergetics, Inc
3845 corporate centre drive
o'fallon MO 63368
Manufacturer Contact
amy frutiger
3365 tree court industrial blvd
st. louis, MO 63122
+1(636)226-3089
MDR Report Key50548910
Report Number0001932402-2026-00002
Device Sequence Number10318160
Product Code HQB
UDI-Device Identifier10841305100319
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K954307
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Type of Report Initial
Report Date (Section B) 09/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number55.26.25
Device Lot NumberM0062986
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown